# SDR FDEA201310232599

- Difficulty date: October 23, 2013
- Submitted: October 23, 2013
- Operation: Air carrier
- Aircraft: N656FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 745
- Aircraft time: 27,288 hours, 14,342 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A5377251920200
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR CUTOUT EDGE AND SKIN DAMAGE FOUND AT FORWARD LOWER CORNER FUSELAGE SKIN FRAMES 20-20A, S40-41R. BLENDED IAW SRM 53-13-12, FIG 109.   FOUND TO BE OUT OF LIMITS.  MAX DEPTH 1.44 MM LIMIT 1.0MM.  REPAIR CARRIED OUT IAW EA 6-5314-T0303277.
